1 doctor weighed in:

What causes burning itchy nipples? I've got what seems to be some kind of painful rash on my nipples. Its quite uncomfortable. And pretty constant... Could antibiotics cause this and if so whatelse may cause it? What can I do to stop the burning to sooth

1 doctor weighed in
Dr. Joy Jackson
Family Medicine

In brief: Did

Did this develop soon after you started taking antibiotics? If so then there is a possibility it is an allergic reaction.
On the other hand it could be a bacterial infection as well or a dermatitis. It is very difficult to say without seeing the lesion in question. In the meantime lanolin cream or a&d ointment can be used to soothe the nipples and Benadryl (diphenhydramine) can help with the itching. Please seek care. Best of luck.

In brief: Did

Did this develop soon after you started taking antibiotics? If so then there is a possibility it is an allergic reaction.
On the other hand it could be a bacterial infection as well or a dermatitis. It is very difficult to say without seeing the lesion in question. In the meantime lanolin cream or a&d ointment can be used to soothe the nipples and Benadryl (diphenhydramine) can help with the itching. Please seek care. Best of luck.
Dr. Joy Jackson
Dr. Joy Jackson
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors